Hello everyone, my first time here but hopefully someone might know what I have because its driving me crazy.
About 2 weeks ago I started itching under both arms but saw no signs of a rash, this lasted about a day then wham I got a rash that covered my chest, back, underarms and upper legs. the bumps looked like chicken pox but some were smaller than others and it itched.
After a few days the bumps joined and made whelps which continued to itch like crazy. . They were a light pink but when I wore a shirt/pants they turned brighter red and the itching was insane.
The itching was so bad that 3 days later I went to the ER by my work and after 6 hours of just hanging out the Dr saw me for about 15 minutes and said it was contact dermititus and wrote me 7 prescriptions then sent me home. One of those was a pretty scary drug called Prednisone that he wanted me to take like 2 10mg pills 3 times a day but the pharmicist told me to be careful because it has side effects so i have not used it yet.
The others were antibiotics, xanax and beta blockers. I started the antibiotics but 4 days after starting it my rash looked worse and started moving down my legs and arms so i stopped and went to another Dr who claimed to be a skin specialist and family doctor. He looked at it for a few minutes and listed it as excema and dermititus. When he saw it the whelps had gone down and my skin was smooth but covered in these red splotches that had started to form what looked like dry skin on top of them.
He took 4 tubes of blood and told me to take the Prednisone and Benedryl. Now its 2 days later and it looks like I have a light sunburn under my arms, chest, back and upper legs with dead skin starting to peal. My skin is not solid red but more of a light pink color unless I wear clothes then it gets a little darker and covers almost my entire upper area, and the itching burning is still there. The bumps on my arms and legs are still there and they never formed whelps but they are starting to get the dry skin on top of them as they shrink.
During this entire time I have never felt sick, no fever and no pain but its starting to get annoying so I came here hoping someone has experienced this before and can help. It is almost like all the moisture has drained from my skin and now its has a smooth dry feel to it along with the peeling and color change.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?